# SDR WVER0316201592506

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 26,626 hours, 22,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Part time: 26,626 hours, 22,092 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FS 913.00 AT STR 27 IS CHAFED APPROXIMATELY 1.5" LONG X .005" DEEP.
